# SDR VJ970331

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 99582399
- Condition: Damaged
- Location: Bs 1019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1019 FRAME CHAFFED APPROX .030 INCH DEEP AT 14L.  BLENDED FRAME MATERIAL LOSS .034 OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 01.  FABRICATED STRAP AND INSTALLED IAW AERO RES 1746, DC-9 SRM 51-30-5, 51-10-2 AND 51-10-3 AND 51-10-4.  (M)
